Screen transversal lightlike submanifolds of indefinite cosymplectic manifolds
Rendiconti del Seminario Matematico della Università di Padova, Tome 124 (2010), pp. 145-156.
@article{RSMUP_2010__124__145_0,
     author = {Shankar Gupta, Ram and Sharfuddin, A.},
     title = {Screen transversal lightlike submanifolds of indefinite cosymplectic manifolds},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {145--156},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     zbl = {1207.53023},
     mrnumber = {2752681},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2010__124__145_0/}
}
TY  - JOUR
AU  - Shankar Gupta, Ram
AU  - Sharfuddin, A.
TI  - Screen transversal lightlike submanifolds of indefinite cosymplectic manifolds
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2010
DA  - 2010///
SP  - 145
EP  - 156
VL  - 124
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2010__124__145_0/
UR  - https://zbmath.org/?q=an%3A1207.53023
UR  - https://www.ams.org/mathscinet-getitem?mr=2752681
LA  - en
ID  - RSMUP_2010__124__145_0
ER  - 
Shankar Gupta, Ram; Sharfuddin, A. Screen transversal lightlike submanifolds of indefinite cosymplectic manifolds. Rendiconti del Seminario Matematico della Università di Padova, Tome 124 (2010), pp. 145-156. http://archive.numdam.org/item/RSMUP_2010__124__145_0/

[1] D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Birkhauser, 2002. | MR 1874240 | Zbl 1011.53001

[2] K. L. Duggal - A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. | MR 1383318 | Zbl 0848.53001

[3] B. Sahin, Screen transversal lightlike submanifolds of Indefinite Kaehler Manifolds, Chaos, Solitons and Fractals, 38 (2008), pp. 1439--1448. | MR 2456530 | Zbl 1154.53308

[4] T. H. Kang - S. K. Kim, Lightlike hypersurfaces of indefinite Cosymplectic manifolds, International Mathematical Forum, 2, no. 67 (2007), pp. 3303--3316. | MR 2373630 | Zbl 1151.53016

[5] T. Takahashi, Sasakian manifolds with pseudo-Riemannian metric, Tohoku Math. Journal, 21 (1969), pp. 271--290. | MR 248698 | Zbl 0187.43601